<< Previous Issue Journal of the Korean Mathematical Society (Vol. 39, No. 4) Next Issue >>
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 495—664
Exponential families related to Chernoff-type inequalities
G. R. Mohtashami Borzadaran
MSC numbers : Primary 62E10; Secondary 60E05, 60E15
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 495—507
Identification problems of damped sine-Gordon equations with constant parameters
Junhong Ha and Shin-ichi Nakagiri
MSC numbers : 49J20, 93E24
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 509—524
A local-global principle for representations of binary forms by certain quinary forms
Myung-Hwan Kim and Byeong-Kweon Oh
MSC numbers : 11E12, 11H06
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 525—542
Stochastic fragmentation and some sufficient conditions for shattering transition
Intae Jeon
MSC numbers : Primary 60K35; Secondary 82C22
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 543—558
New results on stability properties for the Feynman integral via additive functionals
Jung-Ah Lim
MSC numbers : Primary 28C20; Secondary 28A33, 47D45
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 559—577
Fixed point theory for multimaps in extension type spaces
Ravi P. Agarwal, Donal O'Regan, and Sehie Park
MSC numbers : 47H10, 54C60, 54H25, 55M20
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 579—591
On the order of speciality of a simple, special, and complete linear system on a curve
Edoardo Ballico, Masaaki Homma, and Akira Ohbuchi
MSC numbers : Primary 14H51; Secondary 14H45, 14J26
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 593—609
Structure of the flat covers of Artinian modules
Sh. Payrovi
MSC numbers : 13C11, 13E10
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 611—620
$(f,2)$-rotational extended Steiner triple systems with $f=2$ and $f=3$
Chung Je Cho
MSC numbers : 05B05, 05B07, 05B10
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 621—651
Infinite flocks of quadratic cones--II generalized Fisher flocks
Vikram Jha and Norman L. Johnson
MSC numbers : Primary 51E23; Secondary 51A40
J. Korean Math. Soc. 2002 Vol. 39, No. 4, 653—664

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd